# SDR SWAA2017061914396

- Difficulty date: June 15, 2017
- Submitted: June 19, 2017
- Operation: Air carrier
- Aircraft: N441WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29837
- Aircraft time: 49,381 hours, 28,684 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 100003
- Condition: Unsecure
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AFT ENTRY EMERGENCY EXIT SIGN LENS CAME OFF.  R&R LIGHT IAW AMM.
